Aspirin Effect is a medicinal product for use in pain of various origins, such as headache, muscle pain, joint pain, fever and ailments related to colds. The drug shows, inter alia, analgesic and antipyretic effect.
The active substance is: acetylsalicylic acid (Acidum acetylsalicylicum).
1 sachet contains 500 mg of acetylsalicylic acid (840 mg of whole granules).
Excipients: mannitol, sodium bicarbonate, sodium dihydrogen citrate, ascorbic acid, Cola H & R 290053 flavor, orange flavor 290038 HR SPT, citric acid, anhydrous, aspartame (E951).
Dosage
Always use this medicine exactly as described in the package leaflet or as directed by your doctor or pharmacist.
Oral medicine, place the granules directly on the tongue and wait for it to dissolve.
Do not use the drug for more than 3-5 days without consulting a doctor.
Do not use the drug on an empty stomach.
Adults: 1-2 sachets, the dose may be repeated every 4-8 hours. Do not use more than 8 sachets a day.
Adolescents over 12 years of age: only on medical prescription.
Action
Aspirin Effect contains acetylsalicylic acid, which belongs to the group of NSAIDs, i.e. non-steroidal anti-inflammatory drugs. This drug has an analgesic, antipyretic and anti-inflammatory effect. Acetylsalicylic acid inhibits the production of e.g. prostaglandins and thromboxane (has an anti-aggregating effect).
Aspirin Effect to produkt leczniczy do stosowania w bólach różnego pochodzenia jak ból głowy, mięśni, stawów, w gorączce i dolegliwościach związanych z przeziębieniem. Lek wykazuje m.in. działanie przeciwbólowe i przeciwgorączkowe.
Substancją czynną jest: kwas acetylosalicylowy (Acidum acetylsalicylicum).
1 saszetka zawiera 500 mg kwasu acetylosalicylowego (840 mg całego granulatu).
Substancje pomocnicze: mannitol, sodu wodorowęglan, sodu diwodorocytrynian, kwas askorbowy, aromat Cola H& R 290053, aromat pomarańczowy 290038 HR SPT, kwas cytrynowy, bezwodny, aspartam (E951).
Dawkowanie
Ten lek należy zawsze stosować dokładnie tak, jak opisano to w ulotce dla pacjenta lub według zaleceń lekarza lub farmaceuty.
Lek do stosowania doustnego, granulat umieścić bezpośrednio na języku i poczekać aż się rozpuści.
Nie stosować leku dłużej niż 3-5 dni bez konsultacji z lekarzem.
Leku nie stosować na czczo.
Dorośli: 1-2 saszetki, dawkę można powtórzyć co 4-8 godzin. Nie stosować więcej niż 8 saszetek na dobę.
Młodzież powyżej 12 lat: jedynie na zlecenie lekarza.
Działanie
Aspirin Effect zawiera kwas acetylosalicylowy, który należy do grupy leków NLPZ, czyli niesteroidowych leków przeciwzapalnych. Lek ten wykazuje działanie przeciwbólowe, przeciwgorączkowe i przeciwzapalne. Kwas acetylosalicylowy hamuje wytwarzanie m.in. prostaglandyn i tromboksanu (wykazuje działanie przeciwagregacyjne).